# SDR 03FDEA01094

- Difficulty date: July 11, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 46,507 hours, 32,413 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 344, LBL 45, WL 208.    CORROSION ON FLOORBEAM BS 344, LBL 45, WL 208.  REPAIRED FLOORBEAM IAW SRM 53-10-  1, 51-10-1, 51-30-2 & 53-10-8.
